# SDR SWIA20250428223

- Difficulty date: February 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT INTERCOSTAL DD2 IS CORRODED (C-CHECK RO 04/26/2025)REMOVED AND REPLACED PAX DOOR AFT DD2 INTERCOSTAL, REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
